# SDR USAA920080642

- Difficulty date: March 8, 2008
- Submitted: March 18, 2008
- Operation: Air carrier
- Aircraft: N908AW
- Make and model: Boeing 757-2G7
- Aircraft serial: 24233
- Aircraft time: 68,873 hours, 25,203 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 143N51528200
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - C3 CHECK , CRACKED CLIP, BS 860 - BS 880, BL 0.  REPLACED CLIP, BS 860 - BS 880, BL 0 IAW B757 SRM 51-40-02.
